Vol 12, No 1 (2014)


Table of Contents


Coupled Common Fixed Point Theorems under Weak Contractions in Cone Metric Type Spaces PDF
Hamidreza Rahimi, Ghasem Soleimani Rad, Poom Kumam 1 - 14
On Intra-Regular Ordered ⋆-Semigroups PDF
Chong-Yih Wu 15 - 24
A Note on Strongly Sum Difference Quotient Graphs PDF
C.S. Shivakumar Swamy, A.S. Shrikanth, M.A. Sriraj 25 - 32
Orbits for Products of Maps PDF
Apisit Pakapongpun, Thomas Ward 33 - 44
A Note on Brauer Commutative Monoid PDF
Rajendra Deore, Pritam Gujarathi 45 - 54
Global Character of a Rational Difference Equation PDF
Qamar Din 55 - 70
(\psi,\alpha,\beta)-Weak Contraction in Partially Ordered G-Metric Spaces PDF
M. Bousselsal, Z. Mostefaoui 71 - 80
Green's relations and partial orders on semigroups of partial linear transformations with restricted range PDF
Kritsada Sangkhanan, Jintana Sanwong 81 - 93
Ideal Theory in Quotient Semirings PDF
J. N. Chaudhari, D. R. Bonde 95 - 101
A Common Fixed Point Theorem for Gregus Type Mappings PDF
S.D. Diwan, Rajlaxmi Gupta 103 - 112
Some Topological and Geometric Properties of the Domain of the Generalized Difference Matrix B(r, s) in the Sequence Space ℓ(p)∗ PDF
Cafer Aydın, Feyzi Basar 113 - 132
Embedding of Special Semigroup Amalgams PDF
Noor Alam, Noor Mohammad Khan 133 - 143
On New Ostrowski Type Integral Inequalities PDF
Mehmet Zeki Sarikaya, Erhan Set 145 - 154
Vector-Valued FK-Spaces Defined by a Modulus Function and an Infinite Matrix PDF
Murat Candan 155 - 165
On Graded Weakly Semiprime Submodules PDF
Farkhonde Farzalipour, Peyman Ghiasvand, Maryam Adlifard 167 - 174
Semi-Complementary Graphs PDF
S. V. Siva Rama Raju, I. H. Nagaraja Rao 175 - 183
Some Contributions to Modals Analysis PDF
Zarife Zararsız, Mehmet Sengonul 185 - 194
Common Fixed Point Results in Uniformly Convex Metric Spaces PDF
Narawadee Nanan 195 - 205
Natural Convection in Porous Square Cavities with Discrete Heat Sources on Bottom and Side Walls PDF
Wiratchada Kalaoka, Supot Witayangkurn 207 - 221
Iterative Solution of Fixed Points Problem, System of Generalized Mixed Equilibrium Problems and Variational Inclusion Problems PDF
J. N. Ezeora 223 - 244
Pasting Lemmas for Some Continuous Functions PDF
K. Kannan, K. Chandrasekhara Rao 245 - 249

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|